Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

White discharge from clitoris, itchiness. Taking metronidazole for BV. Causes and cure?

I have a itchy feeling on my clitoris and there is white around and in my clitoris when i whipe it looks like small pieces of tissue paper also i noticed my clitoris looks pale could this be a yeast infection? i have recently just finished taking the antibiotic Metronidazole to treat BV. i really would like to know i am very worried.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query,
Your symptoms of white discharge with itching suggests candidial infection of vagina.
Vaginal yeast infections are extremely common. Seventy-five percent of all women develop a yeast infection at some point during their lives.
You need to get a vaginal swab test for diagnosis.
Treatment includes antifungal antibiotics like clotrimazole and fluconazole oral tablets.
I suggest you to follow the below mentioned precautions to prevent candidiasis in future:

keep the vaginal area dry, especially after a shower;
wipe from front to back after using the toilet;
wear looser-fitting cotton underwear, which help to keep the vaginal area dry and may reduce irritation;
after swimming, change out of a wet bathing suit;
avoid chemical irritants in deodorant tampons; and
do not use douches or feminine hygiene products, regular bathing is usually adequate to cleanse the vagina.
Maintain personal hygiene.

Hope this helps.
Dr Farha.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor